# SDR CA980504029

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6241100
- Condition: Cracked
- Location: Fuselage
- Part time: 8,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BAGGAGE DOOR HINGE AND FLOOR SUPPORT CHANNEL CRACKED.  REPAIRED.
